BibTeX record: journals/ffa/GhorpadeT05

download as .bib file

@article{DBLP:journals/ffa/GhorpadeT05,
  author    = {Sudhir R. Ghorpade and
               Michael A. Tsfasman},
  title     = {Schubert varieties, linear codes and enumerative combinatorics},
  journal   = {Finite Fields and Their Applications},
  year      = {2005},
  volume    = {11},
  number    = {4},
  pages     = {684--699},
  url       = {http://dx.doi.org/10.1016/j.ffa.2004.09.002},
  doi       = {10.1016/j.ffa.2004.09.002},
  timestamp = {Fri, 24 Oct 2014 14:05:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ffa/GhorpadeT05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}